Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Has this ever happened to you on Birth control?

I am on birth control and I have three weeks of birth control pills and a week of pills to take so I get my period. Well, I am on the birth control pills right now and I am on my period and it has lasted well over a week. I was wondering if this has ever happened to you and why?

Answer Question
 
SammiGirl07

Asked by SammiGirl07 at 3:26 PM on Apr. 3, 2011 in Health

Level 13 (980 Credits)
Answers (4)
  • no has not happend. seems like a long time to have you period especially when you on the pill. Maybe you should check with your doctor
    LittleBirdFly

    Answer by LittleBirdFly at 3:31 PM on Apr. 3, 2011

  • if this is a new pill for you it is very normal you have to be on that birthcontrol for at least three months for your body to regulate its cycles keep taking it everyday if you stop it will only make the bleeding worse hang in there.
    AmandaV.

    Answer by AmandaV. at 4:04 PM on Apr. 3, 2011

  • Do you keep your period written down? Sometimes your moods, or even stress can affect your monthly greatly! I'd make a doctors appt just to let them know!
    TuckyGirl

    Answer by TuckyGirl at 7:50 PM on Apr. 3, 2011

  • if it is a new pill it takes time or it may not be strong enough
    augboy11

    Answer by augboy11 at 1:07 PM on Apr. 4, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.